Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Odlyzko conjecture and O'Hara's unimodality proof

Authors: Dennis Stanton and Doron Zeilberger
Journal: Proc. Amer. Math. Soc. 107 (1989), 39-42
MSC: Primary 05A30; Secondary 05A15, 11B65
MathSciNet review: 972238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We observe that Andrew Odlyzko's conjecture that the Maclaurin coefficients of $ 1/[(1 + q)(1 + q + {q^2}) \cdots (1 + q + \cdots + {q^{k - 1}})]$ have alternating signs is an almost immediate consequence of an identity that is implied by Kathy O'Hara's recent magnificent combinatorial proof of the unimodality of the Gaussian coefficients.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A30, 05A15, 11B65

Retrieve articles in all journals with MSC: 05A30, 05A15, 11B65

Additional Information

PII: S 0002-9939(1989)0972238-1
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia